Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
caribou

dry lips, drinking water?

Most probably no. Drinking more than enough water will probably not make your lips less dry, use lip balm or something instead.

Share this post


Link to post
Share on other sites

I am not sure about that - but I know the days I drink a lot of water (a lot as in 6-8 glasses) and I don't go through much of the side effects.

For example I had a lot of water yesterday I did not have any nose bleeds. But today I had very little becuase I was out the whole day and my nose was bleed 3 times!

Share this post


Link to post
Share on other sites

I do put on blistex, but it's annoying to put it on every half hour and the lips stay sort of dry. oh well.

Share this post


Link to post
Share on other sites

Drinking water probably does help a bit, but on it's own it's not enough. You need to get some chapstick or vaseline.

Share this post


Link to post
Share on other sites

i reccommend leaving them alone and not keep putting blistex, i like to exfloiate w/ a tooth brush and it works, bc the more u peck at ur mouth the worse it gets.

Share this post


Link to post
Share on other sites
i reccommend leaving them alone and not keep putting blistex, i like to exfloiate w/ a tooth brush and it works, bc the more u peck at ur mouth the worse it gets.

Share this post


Link to post
Share on other sites

Wow. I don't think I've ever heard someone reccoment NOT using a balm of some sort on your lips while you're on accutane. If I didn't have something to apply every 1/2 hour or so, I'd kill someone. lol. Have you actually taken accutane before and you're still making this suggestion to not use a balm AND to exfoliate your lips instead? Ouch.

Share this post


Link to post
Share on other sites

Exfoliating is highly discourages while on accutane because of the sensitivity of the skin. I admit, I do lightly exfoliate my face from time to time...but the lips get so raw - I imagine if they were to be exfoliated, they'd split open. I don't think it's possible to survive without a lip balm of some sort while on accutane. Your lips would fall off - literally. lol

Plus - you reccomend using vaseline - because you don't like to use blistex or chap stick because they could make you break out...but...vaseline is petroleum jelly which really clogs your pores, so...hmmm....

And yeah - you're in an all accutane forum.

Share this post


Link to post
Share on other sites

ok well sorry i always jus look at "view new posts" so i tend to forget to notice what forum it is coming from, and vaseline is more of a sealant and doesnt sink into the skin, so when used on a dry patch, most people wont get breakouts if used properly. But i would have to say using around the hairline when getting ur hair dyed and the mix of hair oils does make u break out, but good at keeping haircolor from staining. And sorry again about posting in accutane.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×